# SDR 2008UALA02398

- Difficulty date: April 24, 2008
- Submitted: April 24, 2008
- Operation: Air carrier
- Aircraft: N305UA
- Make and model: Boeing 737322
- Aircraft serial: 23666
- Aircraft time: 60,954 hours, 35,733 cycles
- Engine: Ge CFM56*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Damaged
- Location: Bs 906 Str 26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STA 906 STR 26L HAS DAMAGE. INSTALLED REPAIR AT STA 90 6 STR 26L.
